# SDR QXEA2008110501131

- Difficulty date: October 18, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 4,826 hours, 4,916 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - UPPER OUTBOARD SKIN OF THE NR 1 NACELLE IS CRACKED.  ROUTED OUT CRACK AND RESTORED FINISH REF RD 8/4-54-157.
